# SDR YENA2023032200275

- Difficulty date: March 22, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 6,683 hours, 1,263 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fdu
- Part number: 9090120201
- Part serial: A0062396
- Condition: Failed
- Location: 2wd2
- Part time: 6,694 hours, 1,265 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1124, LAX-JFK. (ETOPS) 'ENG 2 FIRE LOOP B FAULT ( ENGINE FIRE DETECTION SYSTEMS 2) LOOP B ); PERFORMED TSM 26-12-00-810-802-A FOUND FDU#2 AT FAULT. REMOVED AND REPLACED FDU #2 IAW AMM 26-13-34. THE OPS CHECK IS GOOD. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED.
